# SDR A6WA201643455

- Difficulty date: January 12, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 31,874 hours, 30,540 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Noisy
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT CONTROL CHECK A, LOUD CLICKING IS HEARD FROM CAPTAINS RUDDER PEDAL.  CLICKING OCCURS NEAR NEUTRAL POSITION, NO NOISE IS HEARD WHEN MOVING FIRST OFFICERS PEDALS.
